# SDR QXEA0002893

- Difficulty date: October 24, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- Aircraft time: 5,745 hours, 8,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Gcu
- Part number: 31708001A
- Part serial: 333
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 615 hours, 875 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA- EMERGENCY LIGHTS IN CABIN FLICKER ON AND OFF 1-2 TIMES PER SECOND.  ENGINE INTAKE BYPASS AND PROPELLER SYNCRONIZATION LIGHTS ALSO FLICKER RAPIDLY.  REPLACED NR 2 AC GENERATOR CONTROL UNIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
